MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B1070-040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during prep of the 7x40mm armada balloon 35 balloon was inflated outside of the anatomy and noted to have a hole as it was leaking.Also when pulled back suction on balloon it keep sucking air.There balloon was used and a new armada balloon was used to successfully continue the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported leak could not be determined.Possible factors that could contribute to a balloon hole in the balloon and/or leak include, but are not limited to, balloon damage during processing of the balloon material, handling damage, inflation technique and insufficient preparation.In this case, a conclusive cause for the reported complaint could not be determined since the device was not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23487588
Report Number2024168-2025-11395
Device Sequence Number10488021
Product Code LIT
UDI-Device Identifier08717648154782
UDI-Public(01)08717648154782(17)280930(10)50407G2
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1070-040
Device Catalogue NumberB1070-040
Device Lot Number50407G2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown